# SDR NACA20040054

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 40,000 hours
- Engine: Pwa R2800CB3
- Engine time: 358 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermostat
- Part number: 122803
- Part serial: 22204
- Condition: Shorted
- Location: Nr 1 Engine
- Part time: 358 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE CIRCUIT BREAKER POPPED, COULD NOT BE RESET.  REPLACED NR 1 ENGINE OIL THERMOSTAT.  LEAK AND OP CHECKED GOOD.
